The persistant itching could be an ongoing inflammation of the skin if you've been stratching at it during the previous infection. This could also me a mild case of thrush.
It is too hard to tell whether you have had this a long time. Sometimes a lengthy infection can cause ongoing symptoms, this can be common with chlamydia. The vaginosis you had disorders the chemical balance of your natural flora and can cause things like Trichomaniasis, and thrush, which can involve persistant itching. This happens because the natural levels of acid which occur in the vaginal canal are reduced, therefore it cannot fight off the infection.
How long ago were you treated for the the vaginosis? If it has been only in the last few weeks, I would try using some canosten due treatment and see if the itching passes, if it does it is probably just a sideffect of the retreating infection. If not, seek advice from a dermatologist or revisit the doctor with your problem.
Hope this helps,
I am still taking that antibiotics for vaginosis. Chlamydia I was treated for nearly 2 weeks ago. What is Trichomaniasis? isnt this a form of chlamydia?
I am still searching for answers on where I got that from! :/
Trichomoniasis is a sexually transmitted infection caused by the parasite Trichomonas vaginalis.
Basically, the symptoms are very akin to other STD's - Vaginal itching, discharge, burning sensation, discomfort during intercourse, vaginal odour.
Good luck with your search!
That doesnt give me any relief at all... I thought I may have torn something, trying to have intercourse with my partner after treatment, as their seems to be one section that stings quite alot now, and its like a scratch. Not soo sure, looks like its back to the docs.
I tried the canestan as you suggested, and found that it stung, but after a minute or two the symptoms did go for a while, and didnt feel as bad the next day.
I also noticed that the area is quite swollen after sex :/ even over a week after it still appears swollen and dry. Its getting very frustrating for someone who has never had issues in this area before :(
The antibiotics that you were taking more than likely threw off the balance of normal flora in your reproductive organs, which has lead to an increase in yeast growth. You more than likely have a yeast infection. Try Monistat, it should clear up the itching in 3 to 5 days, like the directions suggest. I hope this helps!